MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS ADAPTER
Model Number 2311
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient did not charge their ipg as recommended and the ipg became unable to communicate with external devices.Additionally, the patient experienced ineffective therapy.As a result, surgical intervention was undertaken wherein the entire system was replaced on (b)(6) 2026 to address the issue.It is unknown which adapter is responsible for this issue.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: 8-channel adapter, mdt, 10cm, model: 2311, udi: (b)(4), serial: (b)(6), batch: 6179467.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24784158
Report Number1627487-2026-01637
Device Sequence Number21341273
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public(01)05415067016119(10)6008907(17)190608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Model Number2311
Device Catalogue Number2311
Device Lot Number6008907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER; SCS EXTENSION (X2)
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight84 KG